# SDR UIEA2012081500361

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 84,674 hours, 21,645 cycles
- Engine: Pwa JT9D*
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Separated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING FLAP DAMAGE, DUE TO SPOILER PANEL ACTUATOR SEPARATED.  ACCOMPLISHED EO 6757A040, PART NR 1. TEMP REPAIR.
